| Model Number |
CF-HQ190L |
| Medical Device Problem Code |
Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/04/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported scope communication error e226 during an inspection for use involving an olympus colonovideoscope.There was no patient involvement reported.
Additional Manufacturer Narrative
The final investigation has been completed.The failure reported by the customer was not confirmed.A root cause could not be identified.Based on the results of the investigation, the most probable cause of the malfunction could not be determined.Olympus will continue to monitor the field performance of this device and evaluate any additional information received through post market surveillance activities.